# SDR DALA2019061703600

- Difficulty date: June 15, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N113DQ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50032
- Aircraft time: 205 hours, 94 cycles
- Engine: Pwa PW1519G
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH INTO LGA, OBSERVED A "FMS OEI PERF ACTIVE" MASTER CAUTION MESSAGE , THEN OBSERVED LEFT ENGINE N1 ROLLING BACK AND EGT DECREASING. ABOUT 1 MIN LATER ENGINE RECOVERED TO NORMAL, LEFT GEN NEVER FELL OUT AND ALL OTHER IND NORMAL (0223/ JFK). REF LOG # 112237, PERFORMED POWER ASSURANCE TEST AND POWER ACCELERATION AND DECELERATION PER AMP BD500-1-J71-00-00-01AAA- 320A-A AND BD500-A-J71-00-00-01AAA-320B-A, ALL PARAMETERS NML. PER A220 EFIM SOLUTION NUMBERS 1-10333 AND 1-10334, CHECKED FOR ANY MOISTURE OR BLOCKAGE IN THE P2/T2 CONNECTIONS AND EEC CONECTIONS BLEW COMPRESSED AIR INTO LINES TO ENSURE THEY WERE CLEAR, RAN EEC SYSTEM TEST , NO FAULTS, ALSO RAN A/T OPERATIONAL TEST PER BD500 AMP TASK BD500-A-J71-00-00-01AAA- 320B-A, RAN AT IDLE FOR 15 MINUTES, THEN 5 MINUTES AT 79% N1, THEN ALLOWED 15 MIN TO COOL, ALL PARAMETERS NML THEN RAN POWER ACC AND DECELERAION TEST PER AMP BD500-A-J71-00-00-01AAA-320A-A, BOOSTED TO MAX T.O FOR 30 SECS, PARAMETERS NORMAL, THEN ALLOWED ENG TO WARM TO TARGET N1 FOR 15 MINS, BOOSTED N1 TO MAX-TOOK 6.4 SEC, THEN BACK TO IDLE TOOK 7.9 SECS, ENG PARAMETERS WITHIN LIMITS (957782). C/W ERA 579025-14 REV ORIG PERMANENT REPAIR INSTRUCTIONS STEP 1-9, ACCOMPLISHED NO 2 ENGINE POWER ASSURANCE TEST PER AMP TASK BD500-A-J71-00-00-01AAA-320B-A AND NO 2 ENGINE POWER ACCELERATION AND DECELERATION TEST PER AMP BD500-A-J71- 00-00-01AAA-321A-A. ALL PARAMETERS NORMAL, NO ABNORMALITIES NOTED, OKAY FOR SVC. (LP#5120993)
